# SDR SWAA2022021461048

- Difficulty date: January 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 45,174 hours, 29,270 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VERTICAL FIN AFT SPAR FITTINGS;LH FITTING DRAG BRACE;FWD MAIN O/B HAS CORROSION INSIDE OF LUG BORE. ; / [01] LOCATED DRILLED AND PRIMED HOLES AT NEW FITTING ON VERTICAL FIN AFT SPAR DRUG BRACE FWD MAIN O/B IAW B737 ARM 51-40-05-0G-0 ; AND 51-21-41-370-802; [02] CORRECTION TO STEP 1: LOCATED DRILLED AND PRIMED HOLES AT NEW FITTING ON VERTICAL FIN AFT SPAR DRAG BRACE FWD MAIN O/B IAW B737 ARM 51-40-05-0G-0 ; AND 51-21-41-370-802AND DWNG #148A8200; [03] VERIFIED 1 AND 2;OK TO INSTALL FITTING; [04] INSTALLED NEW FITTING ON VERTICAL FIN AFT SPAR DRAG BRACE FWD MAIN OB IAW B737 SRM 51-40-02-0; [05] CORRECTION TO STEP 1: LOCATED DRILLED AND PRIMED HOLES AT NEW FITTING ON VERTICAL FIN AFT SPAR DRAG BRACE FWD MAIN O/B IAW B737 SRM 51-40-05-0G-0 ; AND 51-21-41-370-802 AND DWNG #148A8200; [06] VERIFIED 5;COMPLETE; [07] VERIFIED 4 AND 5;COMPLETED
